# SDR GTIA040530

- Difficulty date: May 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OB CABIN SEAT TRACK LT CORRODED AND WORN STA 200-1309.  OUT OF LIMITS FROM STA 200-300 AND 1030-1206.  REMOVED LT OB SEAT TRACK STA 1030 TO 1206.  INSTALLED LT OB SEAT TRACK STA 200 TO 300.  FABRICATED SEAT TRACK LT OB STA 1030-1206.  REMOVED LT OB SEAT TRACK FROM STA 1030-1206.  INSTALLED 2 EA SPLICES.  INSTALLED SEAT TRACK STA 1030-1206.
